# SDR REXA201100929

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 18,853 hours, 16,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 WEB CAP ANGLE CRACKED AT LBL 18 AND RBL 18.  WEB CRACKED AT RBL 18.  REPAIRED IAW PA53-025 IAW REO 601R-53-41-206 AND 601R-53-41-609.
